what is stiven jonson and how it occurs. its a burn case that i know. in stiven jonson the burn takes place on full body with the mere effect of tablets that is drugs but i would kile to know more about it
Stevens Johnson syndrome is part of a spectrum with erythema muliforma as a less severe form and toxic epidermal necrolysis as the extreme form with desquamation of skin of 30 to 100 % of the body associated with organ failure and a large mortality rate. You are correct this is an adverse drug reaction. The classes of drugs that this occurs with are antibiotics, anticonvulsants, and anti-inflammatory drugs. The most common drugs we see this with is sulfa drugs (bactrim) and dilantin. The condition starts out as a rash and can progress to patient shedding all of the skin of their body. Therefore, the have many of the same challenges as caring for a major burn patient.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.